MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/TWINPAK DEVICE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/TWINPAK DEVICE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 303391
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: a quality notification was issued for a jam resulting in missing print.Adjustments were made and batch 0328464 was inspected and accepted based on meeting our inspection control plan.Since no samples displaying the reported condition were received a potential root cause could not be defined.It is possible that a jam caused some barrels to be damaged, however without samples it is not possible to make that determination.Since root cause could not be defined, corrective actions are not necessary.
 
Event or Problem Description
It was reported that 3 syringe 3ml ll w/twinpak device were found to be damaged.The following was reported by the initial reporter: "it was reported that 3 syringes were cracked on the side.Per complaint details received: having an issue with 3 syringes cracked on side during a radiology procedure, 3 times our di staff have had 3 different syringes break: ref # (b)(4), this has been reported to healthtrust in the gpo member support portal.".

Brand Name
SYRINGE 3ML LL W/TWINPAK DEVICE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11847801
Report Number1213809-2021-00337
Device Sequence Number3747390
Product Code FMI
UDI-Device Identifier30382903033912
UDI-Public30382903033912
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number303391
Device Catalogue Number303391
Device Lot Number0328464
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1